# SDR 2008UALA02511

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 33,327 hours, 13,101 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN FLOOR SUPPORT STRUCTURE AT FRAME 68 UNDER DOOR 2R THRESHOLD.  MAJOR REPAIR ACCOMPLISHED, REPLACED FLOORBEAM -Y1292 FROM FR 64-69.
